# SDR C2XA10IA192

- Difficulty date: July 7, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 20,966 hours, 16,032 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: M835366022M
- Condition: Inoperative
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2643, THE CREW REPORTED THAT NR 1 A/C PACK WAS BLOWING HOT AIR.  THE AIRCRAFT DIVERTED TO GPT WHERE IT LANDED WITHOUT INCIDENT.  THE COOLING SYSTEM WAS RESET, OPERATIONALLY TESTED GOOD, AND THE AIRCRAFT CONTINUED TO IAH.  IN IAH, THE DISCREPANCY REPEATED AND MAINTENANCE PLACED THE NR 1 PACK ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. ON 07/09/10, MAINTENANCE REMOVED AND REPLACED RELAYS K0187 AND K0335, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
